Escape phenomenon of low-density lipoprotein cholesterol during lovastatin treatment

Research output: Contribution to journalArticlepeer-review

Abstract

The main issue is whether briefly stopping treatment of the hypercholesterolemic patient will accelerate the atherosclerotic process. This is possible, but such a strategy is preferable only in a subgroup of patients who cannot tolerate cholestyramine, and in those who cannot bear the economic burden of increasing the dosage of statins. In addition, stopping and restarting the drug at different stages lessens the likelihood of more adverse effects occurring when the dosage is increased.

Original languageEnglish
Pages (from-to)184-186
Number of pages3
JournalAmerican Journal of Cardiology
Volume76
Issue number3
DOIs
StatePublished - 15 Jul 1995
Externally publishedYes

Fingerprint

Dive into the research topics of 'Escape phenomenon of low-density lipoprotein cholesterol during lovastatin treatment'. Together they form a unique fingerprint.

Cite this